A Caltech Library Service

Scaling limit of longitudinal virtual Compton cross sections

Mandula, Jeffrey E. (1973) Scaling limit of longitudinal virtual Compton cross sections. Physical Review D, 8 (1). pp. 328-330. ISSN 2470-0010. doi:10.1103/PhysRevD.8.328.

See Usage Policy.


Use this Persistent URL to link to this item:


It is shown that the hypothesis that the quark model gives the correct leading, δ′(x2), light-cone singularity of current commutators requires that R, the ratio of longitudinal to transverse virtual Compton cross sections, go to zero like 1/ν in the Bjorken limit.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:©1973 The American Physical Society. Received 11 May 1972. The vanishing of R like 1/ν in the scaling region was first obtained by R.P. Feynman from the partition model. The author would like to thank Professor Feynman, Dr. R. Heimann, and Dr. A. Hey for several illuminating conversations. Work supported in part by the U. S. Atomic Energy Commission. Prepared under Contract No. AT(11-1)-68 for the San Francisco Operations Office, U.S. Atomic Energy Commission.
Issue or Number:1
Record Number:CaltechAUTHORS:MANprd73
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9138
Deposited By: Tony Diaz
Deposited On:01 Nov 2007
Last Modified:08 Nov 2021 20:56

Repository Staff Only: item control page